MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0195
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The facility's glidescope spectrum single-use lopro s4 blades are not available to be returned to verathon for evaluation, therefore the cause could not be determined.The facility reported they were unsure whether the issue is related to the glidescope core 15-inch monitor or the lopro blades but that their biomedical engineering department was going to evaluate the entire system.Verathon has made multiple follow-up attempts to confirm additional information including any results from the facility's troubleshooting of the glidescope system.To date, no response has been received.Review of complaint history for the reported lot number did not identify any previous complaints reported to verathon.Trending analysis for glidescope spectrum single-use blades does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A facility reported the glidescope spectrum single-use lopro s4 blade was appropriately checked prior to intubation and confirmed to be functioning properly.However, immediately upon insertion into the patient's mouth, the light on the blade turned off.When the blade was removed, the light came back on.It was reported that this occurred three times in which the blade had to be changed in order for the device to function properly, requiring multiple intubation attempts due to the reported malfunction.No harm to the patient was reported.The date of event remains unknown despite multiple follow-up attempts made by verathon.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24651682
Report Number9615393-2026-00033
Device Sequence Number18591204
Product Code CCW
UDI-Device Identifier00879123006233
UDI-Public(01)00879123006233(10)GU1020024(11)250805(17)280805
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0195
Device Catalogue Number0270-0939
Device Lot NumberGU1020024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown